# SDR UPS04241875

- Difficulty date: February 2, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Bracket
- Condition: Cracked
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BATTERY CHARGER FWD MOUNTING BRACKET CRACKED ON E3 RACK LOWER RT SIDE.  REMOVED CRACKED BRACKET IAW SRM 51-30-02.  FABRICATED NEW BRACKET IAW SRM 51-20-01.  NEW BRACKET REPROTECTED IAW SRM 51-10-02, AND RE-INSTALLED IAW SRM 51-30-02.
